This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Choreiform Dyskinesia With Acute Onset and Protracted Course Following Fluoxetine Treatment

Asker Stig Nielsen and Ole Mors

Published: December 31, 1999

Article Abstract

Letter to the Editor

Sir: Extrapyramidal symptoms are frequent adverse effects during treatment with antipsychotics, but are rarely seen with tricyclic antidepressants or specific serotonin reuptake inhibitors (SSRIs). We describe a case of choreiform dyskinesia with acute onset and a protracted course following treatment with fluoxetine.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 60

Quick Links: Movement Disorders

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Prevalence and Correlates of Obsessive-Compulsive Symptoms in Individuals With Schizophrenia, Schizoaffective Disorder, or Bipolar Disorder

Prevalence and correlates of obsessive-compulsive symptoms and OCD were identified from the case records of over 22,500...

Read More...